# SDR CNMA20060013

- Difficulty date: May 29, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N720AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48252
- Aircraft time: 76,223 hours, 19,750 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R3
- Part serial: J10629
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 4,925 hours, 930 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV -A- SMOKE DETECTOR ACTIVATED IN FLIGHT, NO SMOKE OBSERVED.  INSPECTED, NO DEFECTS NOTED.  REPLACED LAVATORY SMOKE DETECTOR PRECAUTIONARY IAW SMM 26-14.  UNIT REPAIRED FRONT DAMAGED REPLACED FRONT.
